# SDR EISA97270

- Difficulty date: December 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6813
- Make and model: Boeing 727223
- Aircraft serial: 19488
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, INTERCOSTAL AT FS 740 BL 20L HAS PREVIOUS REPAIR DOUBLER WITH 2 INCH LONG CRACK.  REMOVED CRACKED DOUBLER, FABRICATED AND INSTALLED NEW DOUBLER PER SRM 41-40-02.  (M)
